On the completeness of $ℒ_p$-spaces over a charge
Colloquium Mathematicum, Tome 58 (1989) no. 2, pp. 291-300
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_58_2_291_300,
author = {Sreela Gangopadhyay},
title = {On the completeness of $\ensuremath{\mathscr{L}}_p$-spaces over a charge},
journal = {Colloquium Mathematicum},
pages = {291--300},
year = {1989},
volume = {58},
number = {2},
doi = {10.4064/cm-58-2-291-300},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-58-2-291-300/}
}
Sreela Gangopadhyay. On the completeness of $ℒ_p$-spaces over a charge. Colloquium Mathematicum, Tome 58 (1989) no. 2, pp. 291-300. doi: 10.4064/cm-58-2-291-300
Cité par Sources :